# SDR UIEA2024120601168

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 53,452 hours, 8,332 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

#1 ADP FAILED, LOSS OF HYDRAULIC FLUID. #1 EDP ON DEFERRAL PRIOR TO FLIGHT.( R/R EDP PER AMM 29-11-05 & IPC 29-11-05-05, RETURN LINE FOUND LOOSE, LEADING TO FLUID LOSS. SCAVENGE FILTER CHECKED FOR DEBRIS, NONE FOUND. R/R RETURN MOD FILTER PER MCC REQUEST. FILTER FOUND NO CONTAMINATION PER AMM 29-11-29. DMI 221876 CLOSED )
